# SDR AALA20130627010

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 39,571 hours, 18,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN WRINKLED FROM STATIONS 1202 - 1222 BETWEEN LONGERONS 22 & 23 LT.  INSTALLED NEW SECTION OF SKIN IAW SRM 53-04-FIGURE 12 C.
